I have been on Pristiq for about 10 weeks now and I go through bouts where it feels like it is hard to swallow. Also my taste has changed. Are these common side effect of this medication? I know it is nothing more serious physically.
The condition of having trouble swallowing is called dysphagia and I don't see it listed anywhere as far as a side effect of the Pristiq nor do I see any mention of taste changing. It is possible though. Everyone responds differently to their medication. Are you taking anything else? For example, I take Abilify and it causes dysphagia. That's why I even know anything about it. I also take Pristiq and have noticed my dysphagia is more noticeable since taking it but I just chalked it up to the Abilify. Maybe it is the Pristiq. You have me wondering now, lol.
Anyway, like you said it really isn't anything to worry about unless it makes you choke or unable to eat or drink. It just is annoying sometimes.
- Pristiq Information for Consumers
- Pristiq Information for Healthcare Professionals (includes dosage details)
- Side Effects of Pristiq (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
4yr old is taking prednisolone liquid with ranitdine its a strong taste having trouble swallowing it
Posted 5 Sep 2009 • 1 answer
Posted 21 Jan 2011 • 3 answers
Posted 20 Aug 2012 • 2 answers
Medication - First week abilify 2mg side effects. I feel drunk and tired and can't concentrate well?
Posted 20 Jan 2015 • 1 answer
Posted 14 Aug 2015 • 2 answers